# SDR DL72S971251

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 3 INCH CRACK IN FS 930 FRAME AT STR 14R.  TRIMMED UPPER FRAME PER SRM 53-10-4 FIG 25.  DYE CHECKED PER SRM 53-10-4, NO CRACKS FOUND.  FORMED REPAIR ANGLE FROM 071. 7075-0 SENT TO HEAT TREAT PER SRM 53-10-4.  COMPLETED REPAIR PER SRM 53-10-4.
